Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 308, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 9, 2008, 6:09 PM EDT for Gordon County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 6:09 PM EDT (22:09 UTC)
- Expired
- Jun 9, 2008, 6:49 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 127 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:38 PM EDT | TSTM WND DMG | 5 Nw Ranger, GA | TREES DOWN ON PLEASANT HILL ROAD AND TAYLOR TOWN ROAD...POWER LINES DOWN ON RED BONE RIDGE ROAD...AND POWER LINES DOWN ON COVINGTON BRIDGE ROAD. |
| Jun 9, 6:38 PM EDT | HAIL 0.75 | 5 Nw Ranger, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1398 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 092209
SVRFFC
GAC129-092300-
/O.NEW.KFFC.SV.W.0308.080609T2209Z-080609T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GORDON COUNTY IN NORTHWEST GEORGIA
* UNTIL 700 PM EDT
* AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED 3 MILES SOUTH
OF REDBUD...OR 8 MILES WEST OF CALHOUN... MOVING NORTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OAKMAN...AUDUBON AND NICKELSVILLE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3461 8470 3460 8472 3459 8472 3458 8466
3445 8467 3444 8483 3449 8488 3460 8491
3461 8486 3460 8485 3460 8477 3462 8472
TIME...MOT...LOC 2209Z 174DEG 7KT 3450 8477
$$3 follow-up statements
000
WWUS52 KFFC 092216
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT MON JUN 9 2008
GAC129-092300-
/O.CON.KFFC.SV.W.0308.000000T0000Z-080609T2300Z/
GORDON GA-
616 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN GORDON COUNTY...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED 2 MILES
SOUTH OF REDBUD...OR 8 MILES EAST OF CALHOUN...MOVING NORTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OAKMAN...AUDUBON AND NICKELSVILLE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3461 8470 3460 8472 3459 8472 3458 8466
3445 8467 3444 8483 3449 8488 3460 8491
3461 8486 3460 8485 3460 8477 3462 8472
TIME...MOT...LOC 2216Z 167DEG 6KT 3451 8478
$$000
WWUS52 KFFC 092236
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT MON JUN 9 2008
GAC129-092300-
/O.CON.KFFC.SV.W.0308.000000T0000Z-080609T2300Z/
GORDON GA-
635 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN GORDON COUNTY...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED 2
MILES EAST OF REDBUD...DRIFTING NORTH AT 4 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAKMAN
AND AUDUBON.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM AND MAY RESULT IN RAPID
RISES IN SMALL CREEKS AND STREAMS. DO NOT APPROACH OR ATTEMPT TO DRIVE
THROUGH FLOODED AREAS OR LOW WATER CROSSINGS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3460 8472 3459 8472 3458 8466 3446 8467
3446 8480 3450 8485 3460 8484 3460 8473
3461 8471
TIME...MOT...LOC 2235Z 192DEG 4KT 3452 8477
$$000
WWUS52 KFFC 092249
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON JUN 9 2008
GAC129-092258-
/O.CAN.KFFC.SV.W.0308.000000T0000Z-080609T2300Z/
GORDON GA-
648 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GORDON COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO
40 MPH...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS
STORM.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3460 8472 3459 8472 3458 8466 3446 8467
3446 8480 3450 8485 3460 8484 3460 8473
3461 8471
TIME...MOT...LOC 2248Z 192DEG 4KT 3453 8477
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:57 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 9, 2:57 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 257 PM EDT MON JUN 9 2008 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LARGE HEAT RIDGE THAT HAS DOMINATED THE AREA FOR THE PAST SEVERAL DAYS WILL SOON SLIDE EAST...AS CAN BE INFERRED FROM WEAK HEIGHT FALLS THROUGHOUT THE RIDGE ON THE 12Z 500MB ANALYSIS. NEXT SYSTEM GEARING UP IN THE PLAINS WILL AFFECT THE SOUTHEAST TOWARD MIDWEEK. IN THE MEANTIME...SOUTHERLY FLOW AROUND THE PERIPHERY OF THE RETREATING SURFACE HIGH WILL CONTINUE TO ALLOW THESE ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS TO DEVELOP...ESPECIALLY IN WEST AND NORTH GEORGIA AIDED BY OROGRAPHIC LIFT. GFS IS...AS USUAL...LADEN WITH CONVECTIVE FEEDBACK AS THE FRONT PROGRESSES EAST. THE SYSTEM MAY BE TOO DEEP BECAUSE OF THIS AND AS A RESULT HAVE TAKEN A COMPROMISE BETWEEN THE GFS AND THE NAM WITH BOTH POPS AND TEMPS. GFS POPS NOT AS HIGH AS NAM POPS AS THE FRONT MOVES THROUGH...THINK THAT CONTINUED LATENT HEAT BOMBS ARE FOCUSING MOISTURE AWAY FROM THE SOUTHEAST AND THAT NAM MAY HAVE A BETTER HANDLE ON QPF AND AREAL COVERAGE OF POPS. AFTER FRONT MOVES THROUGH...RIDGE BUILDS BACK IN ALOFT WEDNESDAY INTO WEDNESDAY NIGHT OVER THE EASTERN THIRD OF THE COUNTRY. LARGE UPPER LOW DEVELOPING OVER THE ROCKIES COMBINED WITH LOW OVER SOUTHEAST CANADA PUTS THE GREAT LAKES IN A CONFLUENT ZONE ALLOWING A SURFACE HIGH TO DEVELOP IN THIS AREA. CONSISTENT SOUTHERLY FLOW OVER THE SOUTHEAST KEEPS US IN A MOIST REGIME FOR THE END OF THE SHORT-TERM...ALLOWING POPS TO REMAIN IN THE FORECAST. .LONG TERM /THURSDAY THROUGH MONDAY/... HIGH PRESSURE RIDGING DOWN THE EASTERN SEABOARD AT THE BEGINNING OF THE EXTENDED IN A WEAK CAD-LOOKALIKE SETUP WILL BRING TEMPERATURES OUT OF THE 90S AND BACK INTO THE 80S ACROSS MOST OF THE AREA...DESPITE THE STRONG RIDGE ALOFT. EXTENDED MODELS IN DECENT AGREEMENT ON THIS PATTERN FOR THE MOST PART. STRONG LOW IN THE NORTHERN PLAINS PUSHES A COLD FRONT THROUGH THE CENTRAL PLAINS TOWARD THE WEEKEND...BUT THE ECMWF IS MUCH WEAKER ON THIS THAN THE GFS...KEEPING THE UPPER RIDGE MUCH STRONGER AND DELAYING THE FRONTAL PASSAGE. VERY LITTLE CONFIDENCE IN THE EXTENDED SOLUTION BASED ON THESE DIFFERENCES...BUT IN ANY EVENT WE SHOULD SEE A RETURN TO CLOSER-TO-NORMAL TEMPERATURES WITH INCREASED CHANCES OF PRECIPITATION. && .FIRE WEATHER... NO CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED OVER THE NEXT SEVERAL DAYS AS A WEAK COLD FRONT MOVES THROUGH THE AREA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 96 67 91 68 / 10 30 20 40 30 ATLANTA 74 90 70 90 70 / 20 30 20 40 30 BLAIRSVILLE 65 86 62 84 64 / 20 30 20 40 40 CARTERSVILLE 68 92 65 91 67 / 30 40 20 40 30 COLUMBUS 73 93 71 92 71 / 20 30 20 40 30 GAINESVILLE 72 91 68 89 68 / 20 30 20 40 30 MACON 71 95 69 95 70 / 10 30 20 30 30 ROME 69 92 68 91 69 / 30 40 20 40 30 PEACHTREE CITY 68 90 66 90 66 / 20 30 20 40 30 VIDALIA 71 93 69 94 68 / 5 20 20 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP
Hazardous weather outlook, Jun 9, 6:18 AM EDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 618 AM EDT MON JUN 9 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 618 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON ACROSS NORTH AND WEST CENTRAL GEORGIA. .SYNOPSIS... HIGH PRESSURE WILL CONTINUE TO DOMINATE THE REGION TODAY. INCREASED LOW LEVEL MOISTURE WILL ALLOW SHOWERS AND ISOLATED THUNDERSTORMS TO DEVELOP THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM DEVELOPMENT WILL BE CLOUD TO GROUND LIGHTNING. .DISCUSSION... GOOD SOUTHWESTERLY FLOW UNDER THE HIGH PRESSURE RIDGE IS BRINGING IN WARM GULF MOISTURE ACROSS THE REGION. THIS MOISTURE IS CONFINED TO THE LOWEST LEVELS OF THE ATMOSPHERE WITH DRY CONDITIONS ABOVE 800 MILLIBARS. AS TEMPERATURES INCREASE TO THE 90S ACROSS MOST OF THE AREA TODAY...CAPES ARE EXPECTED AROUND 1200...WITH LIFTED INDICES IN THE MINUS 2 TO MINUS 5 RANGE. WHILE THERE IS VERY LITTLE UPPER LEVEL SUPPORT TO ALLOW STORMS TO BECOME ORGANIZED...THE INSTABILITY WILL ALLOW FOR ISOLATED THUNDERSTORMS TO DEVELOP THIS AFTERNOON. WITH VERY WARM TEMPERATURES EXPECTED TODAY...HEAT INDEX VALUES WILL INCREASE TO BETWEEN 100 AND 105 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 9, 1:49 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 149 PM EDT MON JUN 9 2008 GAZ001-002-091815- 149 PM EDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN DADE AND WALKER COUNTIES UNTIL 215 PM EDT... AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LOOKOUT MOUNTAIN...MOVING NORTH AT 11 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS DADE AND WALKER COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WILDWOOD...HINKLES...HIGH POINT... ROSSVILLE...FAIRVIEW...CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN AND LOOKOUT MOUNTAIN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 9, 2:09 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 1 W ROSSVILLE 34.97N 85.31W
06/09/2008 E0.88 INCH WALKER GA TRAINED SPOTTER
HAIL COVERED GROUND
&&
MGRIESINSpecial weather statement, Jun 9, 4:29 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EDT MON JUN 9 2008 GAZ006-007-014-015-092115- 429 PM EDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN NORTHERN DAWSON...WESTERN LUMPKIN...EASTERN GILMER AND SOUTHERN FANNIN COUNTIES UNTIL 515 PM EDT... AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER AMICALOLA FALLS STATE PARK...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DAWSON...LUMPKIN...GILMER AND FANNIN COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE AMICALOLA FALLS STATE PARK AND MARION. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 9, 4:31 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 PM EDT MON JUN 9 2008 GAZ027-092115- 431 PM EDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN MADISON COUNTY UNTIL 515 PM EDT... AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ILA...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MADISON COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ILA...DANIELSVILLE...POCATALIGO AND PHILLIPS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 9, 5:13 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 513 PM EDT MON JUN 9 2008 GAZ001-002-092200- 513 PM EDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN DADE AND WALKER COUNTIES UNTIL 600 PM EDT... AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RISING FAWN...MOVING NORTH AT 6 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DADE AND WALKER COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RISING FAWN...CEDAR GROVE...CLOUDLAND STATE PARK...NEW ENGLAND AND TRENTON.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:58 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 12 min |
| Jun 9, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.